# SDR CA951114001

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Frchld SA227CC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032793
- Condition: Chafed
- Location: Hyd Shut Off
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)HYDRAULIC LINE CHAFED BY ENGINE RPM SPEED LEVER CABLE NEAR HYDRAULIC SHUT OFF.
